# SDR 2007UALA03420

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 46,499 hours, 16,762 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT PATH HAS LIGHTS OUT AT ROW 18, 19, 21.   FOUND LAMPS FAULTY.   RELAMPED EMERGENCY LIGHTS AT ROW 18,19,21.
